# SDR SIMA20211121006

- Difficulty date: November 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 14,740 hours, 9,738 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBD SPAR 1 CRACKED AT WINGTIP ATTACH POINT-C/A-REMOVED AND INSTALLED SERVICEABLE RH WING SPAR 1 AT WINGTIP ATTACH POINT IAW EMB-175 SRM 51-40-08
